# SDR ASAA2014052108127

- Difficulty date: May 21, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394116
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BS 312 FLOORBEAM CORRODED LBL 10 - RBL 10.  ACFT GROUNDED. REPAIRED FLOORBEAM UPPER TEE IAW SRM 53-10-51.
